Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 735232, 12 pages
http://dx.doi.org/10.1155/2014/735232
Research Article

Sampled-Data Consensus for Nonlinear Multiagent Dynamical Systems via Reliable Control

College of Mathematics and Information and Engineering, Jiaxing University, Zhejiang 314001, China

Received 30 April 2014; Accepted 15 June 2014; Published 7 July 2014

Academic Editor: Chengjian Zhang

Copyright © 2014 Hongjie Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongjie Li, “Sampled-Data Consensus for Nonlinear Multiagent Dynamical Systems via Reliable Control,” Abstract and Applied Analysis, vol. 2014, Article ID 735232, 12 pages, 2014. https://doi.org/10.1155/2014/735232.